| Catalog Number |
0277096275 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 5 malfunction events in which the device or cutting accessory fractured.- 4 events had patient involvement; no patient impact.- 1 event had insufficient information received.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 5 events were reported for this quarter.Product return status 5 device investigation types have not yet been determined.Additional information 5 devices were labeled for single-use.5 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: b5, h1, h6, h11.5 events were previously reported during the reporting quarter: however, 1 event was reported in error.4 previously reported events are included in this follow-up record.Product return status: 1 device was evaluated based on historical data analysis.3 device investigation types have not yet been determined.
Event or Problem Description
This report summarizes 4 malfunction events in which the device or cutting accessory fractured.4 events had patient involvement: no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: h6, h11 4 previously reported events are included in this follow-up record.Product return status 1 device was received.3 devices were evaluated based on historical data analysis.
Event or Problem Description
This report summarizes 4 malfunction events in which the device or cutting accessory fractured.- 4 events had patient involvement; no patient impact.